MathSciNet Relay Station
MathSciNet bibliographic data
MR969486 (90h:65050) 65F10 (65N99)
Evans, D. J.; Li, C. Determination of the $D\sp {1/2}$-norm of the SOR iterative matrix for the unsymmetric case. Math. Comp. 53 (1989), no. 187, 203–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement